MathSciNet Relay Station
MathSciNet bibliographic data
MR960600 (89k:11043) 11G05 (14G25 14K07 14K15)
Frey, G. On the Selmer group of twists of elliptic curves with ${\bf Q}$-rational torsion points. Canad. J. Math. 40 (1988), no. 3, 649–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement